# SDR COMA0760649

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 20,280 hours, 17,408 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5592 - ON T/O ROLL RECEIVED WARNING CONFIG SPOILERS MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED RESET OF SECU'S NR 1 AND NR 2, OPS CHECK GOOD.
